# SDR CAL960354

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430101
- Condition: Gouged
- Location: Lt Te Foreflap
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A GOUGE APPROXIMATELY 10 INCHES SQUARE IN TOP SURFACE OF LT WING INBOARD FOREFLAP.  REMOVED GOUGED AREA AND POTTED CORE.  REPAIRED WITH FIBERGLASS OVERLAYS IAW SRM 51-40-9.  (X)
